Differential and Integral Equations

Regularity properties of solutions to Hamilton-Jacobi equations in infinite dimensions and nonlinear optimal control

P. Cannarsa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 4 (1989), 479-493.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371648439

Mathematical Reviews number (MathSciNet)
MR996755

Zentralblatt MATH identifier
0715.49026

Subjects
Primary: 49C10
Secondary: 35R15: Partial differential equations on infinite-dimensional (e.g. function) spaces (= PDE in infinitely many variables) [See also 46Gxx, 58D25] 93C20: Systems governed by partial differential equations 93C25: Systems in abstract spaces

Citation

Cannarsa, P. Regularity properties of solutions to Hamilton-Jacobi equations in infinite dimensions and nonlinear optimal control. Differential Integral Equations 2 (1989), no. 4, 479--493. https://projecteuclid.org/euclid.die/1371648439


Export citation